Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bioalcamid filling problem
Mar 3, 2009

Dr. Pierone, i've done Bioalcamid filling on my cheeks 1-1/2 year back.. i liked it at the beginning but after few months, i ve noticed a swelling on one of the sides (under my right eye), it's slightly getting bigger and darker. I'm worried if this is safe to keep it as per his advice.. my physician told me it looks like my body didn't accept it as it should be, being allergic to this substance, and advised me to leave it for sometime hoping it would go by time while it's not. i'm worried and not sure what i need to do, plz advise. ES

Response from Dr. Pierone

Hello, and thanks for posting.

Bioalcamid is known for late development of infection and it is possible that you may have a low grade infection producing the inflammation under your right eye. Or this may be an allergic reaction known as a late granuloma formation. The first step would be to see the doctor that placed the implant and get his or her opinion on the problem.

If this is a low grade infection, then antibiotics may help suppress it. If it represents a granuloma, then a course of anti-inflammatory medication may help suppress the reaction.

Sometimes these implants need to be removed because of chronic infection or inflammation. In some cases the implant can be punctured and the internal gel squeezed out. But other times, a surgical procedure to remove the implant may be necessary.

I hope that this information helps and best of luck to you!



Previous
Can I use both Percise and Sculptra?
Next
HCV and increased belly fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement